# SDR R61A2019101641091

- Difficulty date: October 4, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181003
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** CF III AFT WET AREA FLOOR STRUCTURE FR 89 RH OB PANEL SUPPORT FOUND CORRODED. CF III AFT WET AREA FLOOR STRUCTURE FR 89 RH OB PANEL SUPPORT REMOVED AND REPLACED IAW SRM 51-43-03 & 51-42-01.
